Each uncoated bilayered tablet contains:
Paracetamol BP……………………………. 300mg
(As immediate release)
Paracetamol BP …………………………… 700mg
(As sustained release)
Analgesic and antipyretic agent.
Paracetamol, Para-aminophenol derivative is a peripherally acting analgesic and is
well absorbed orally. Paracetamol produces analgesia by elevation of the pain
threshold and antipyresis through action on hypothalamic heat regulating center.
Oral Paracetamol is rapidly and almost completely absorbed from the gastrointestinal
tract primarily in the small intestine, with negligible absorption occuring in the stomach.
The relative bioavailability ranges from 85% to 98%. Each tablet contains 300 mg
immediate release in one layer and 700 mg sustained release designed to release
slowly in other layer. The in vitro data indicates that the tablet releases 90% of the drug
within 8 hours. From the in vivo data it is concluded that the average maximum plasma
concentration occurs within 0.5 to 2 hours following ingestion and range from 6.86
ug/mL to 10.37 ug/mL among individuals. Paracetamol appears to be widely distributed
throughout most body fluids except fat and small proportions bound to plasma proteins.
Paracetamol is primarily metabolized in the liver. The elimination half life of
Paracetamol in healthy adults is approximately 2 to 3 hours in the usual dosage range
The mean elimination half life is 4.84 hours.
It is indicated for the treatment of fever, acute pain and chronic pain.
Known hypersensitivity to Paracetamol or ingredient in the formula.
Endocrine & metabolic: May increase chloride, uric acid, glucose; may decrease
sodium, bicarbonate, calcium.
Hematologic: Anemia, blood dyscrasias (neutropenia, pancytopenia, leukopenia)
Heptic: Bilirubin increased; alkaline phosphatase increased.
Renal: Ammonia increased, nephrotoxicity with chronic overdose, analgesic
WARNING & PRECAUTIONS:
Paracetamol should be administered with caution to patients with hepatic or renal
dysfunctions. Adults who are using warfarin should consult with a doctor or pharmacist
before taking Paracetamol. Not recommended for children under 12 years of age.
Adults should take Paracetamol 1g for pain for more than 10 days or for fever for
more than 3 days unless directed by a doctor.
Severe liver damage may occur if:
- Adult takes more than 4000 mg in 24 hours, which is the maximum daily amount
- Taken with other drugs containing Paracetamol
- Adult has 3 or more alcoholic drinks everyday while using this product
DOSAGE & ADMINISTRATION:
Paracetamol tablets are to be administered orally, with or without food.
Adults and children over 12 years: One tablet orally twice daily.
Do not use more than the recommended dose of Paracetamol. Taking more than the
recommended dose of Paracetamol may cause liver damage. Following suspected
overdosage, evaluate necessity of antidote therapy.
The absorption of Paracetamol may be altered by Metoclopramide & Anticholinergic
Agents (e.g. Propantheline, Glycopyrrolate and Exenatide). The metabolism of
Paracetamol may be altered by Alcohol, Isoniazid, Ascorbic Acid, Ciprofloxacin,
Diflunisal, Rifampicin, Omeprazole, Chloramphenicol, Oral Contraceptives,
Probenecid, Propranolol, Sulfinpyrazone, Zidovudine, Lamotrigine. Paracetamol is
also having drug interaction with Oral Anticoagulants, Furosemide, Anticonvulsants
(e.g. Hydantoin, Carbamazepine).
|Blister Pack x 12’s packed in individual monocarton (Box of 120’s)||SRP 1,440.00|
Store at temperatures not exceeding 30°C. Protect from light.